Sudapro Sudapro Head Cold 200mg/30mg Tablets 12 Pack

€6.60

Out of Stock
Code SUDAPRO6047
Out of Stock
Email me when back in stock
Product Info

Sudapro Head Cold Tablets are used to relive nasal congestion and the symptoms of colds including headache, sore throat, body ache, fever and pain. Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tables are non-drowsy.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.

Do not take with any other pseudoephedrine or ibuprofen products.


How To Use

Adults and adolescents 15 years and over: Take one tablet every 6 hours. For more severe symptoms, take two tablets every 6 hours. Do not exceed 6 capsules in any 24-hour period.

Active Ingredients

Each tablet contains Ibuprofen 200mg, Pseudoephedrine hydrochloride 30mg

Delivery Info

Delivery Timeframe - Updated 15/06/21 12pm

Deliveries in Republic Of Ireland and Northern Ireland

Orders are currently being dispatched within 1 -2 working days after the order is placed. Once your order has been marked dispatched, delivery is expected to take place within 1-2 working days for addresses in Ireland.

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible.

Deliveries To UK

Deliveries to UK addresses are continuing as normal via Royal Mail Tracked 48 service in 3-5 working days

European Courier Delivery (DPD & UPS) Deliveries to France, Germany, Netherlands, Spain, Italy, Denmark, Poland, Austria, Belgium, Sweden, Portugal & Finland will now use a courier service. This is a faster shipping service than current postal times with shipping now estimated within 4-6 working days..

International Deliveries

**Delayed delivery - please contact us directly for an estimated delivery time.

For more information on international delivery, please read our Delivery Information? page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Who can use?

This product is for use in adults and adolescents 15 years and older.  

Do not take these tables if you have stomach ulcers or bleed, liver or kidney failure, a serious heart complaint, an over active thyroid, closed-angle glaucoma, have had a stroke or at risk of a stroke or have a history of seizures.

How to use?

Adults and adolescents 15 years and over: Take one tablet every 6 hours. For more severe symptoms, take two tablets every 6 hours. Do not exceed 6 capsules in any 24-hour period.

If you are pregnant or breast-feeding.

If you are pregnant or breastfeeding do not take this medication unless advised to by your doctor.

Driving and using machines

This medication may cause could cause dizziness, hallucination, unusual headaches and visual or hearing disturbances and therefore might temporarily affect your ability to drive or operate machinery. If you experience any of these symptoms you should avoid driving or using machines.

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Contains ibuprofen. Do not take with any other ibuprofen containing products.

 

 

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty